Aa
A
A
A
Close
Men's Health Community
13.6k Members
Avatar universal

loss of water weight accompanied with ED

few days ago i had pain in my upper belly doctor gave me 2 medicienes after taking them i felt a bit chest fat loss and de hydrated too  next day i felt Erectyle Disfunction too can some one tell me why losing a bit of water weight accompanied with ED.
1 Responses
3191940 tn?1447272317
Which medications are you taking?
5 Comments
Digex MD
and other tablets are given  
Dehydration is a known potential side effect of Digex.  Without knowing what the "other tablets" are, it's not possible to determine whether erectile dysfunction may be caused by those medications.
doctor gave me a piece of paper on which he wrote medicine names i cant read his hand writing but i have took a photo of his hand written paper and its photo is on my facebook profile if u click on the link you will see it


https://www.************/photo.php?fbid=10156696207172186&set=a.493154772185&type=3&theater
That page is not available for me to view.  Please call your doctor and ask what the medications are.  You should ALWAYS know what you are taking.  
I think the name is Spaslaar Tabs
Have an Answer?
Top Men's Health Answerers
1622896 tn?1562368567
London, United Kingdom
139792 tn?1498589250
Indore, India
11369760 tn?1449507972
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get the facts about this disease that affects more than 240,000 men each year.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Sean Cummings discusses which available erectile dysfunction treatments may have the best outcome for you
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
10 prostate cancer misconceptions debunked.